# SDR UPS00234492

- Difficulty date: November 1, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Aircraft time: 62,985 hours, 47,549 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT O/B FLAP O/B JACKSCREW FAIRING LWR ATTACH FITTING IS CRACKED AND  SEVERAL FASTENERS ARE LOOSE AT UPPER ATTACH POINT.  FITTING INSTALLED AND LOOSE FASTENERS REPLACED IAW SRM 51-30-2.
